# SDR DALA2023091207486

- Difficulty date: September 12, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 BENT INTERNAL STRUCTURE WEB LOCATED BTW FR60 TO FR61 AT LEVEL STR38R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED WEB LOCATED BTW FR60 TO FR61 AT LEVEL STR38R IN AFT CARGO COMPARTMENT AS PER A319 SRM-51-42-11. (2965272)
